MathSciNet Relay Station
MathSciNet bibliographic data
MR958046 46E40 (46B20 46E30)
Wang, Jian Hua; Nan, Chao Xun Fréchet differentiable points in Bochner function spaces $L\sb p(\mu,X)$. Proc. Amer. Math. Soc. 104 (1988), no. 1, 76–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement